Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 19 found articles
 
 
  Some Results for Classical Risk Process with Stochastic Return on Investments
 
 
Title: Some Results for Classical Risk Process with Stochastic Return on Investments
Author: Wang, Guo-jing
Wu, Rong
Appeared in: Acta mathematicae applicatae sinica. English series
Paging: Volume 18 (2002) nr. 4 pages 685-692
Year: 2002
Contents:
Publisher: Springer-Verlag, Berlin Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands